Yıl 2014, Cilt 15, Sayı 15, Sayfalar 173 - 195 2014-06-01

MAPPINGS BETWEEN MODULE LATTICES

Patrick F. Smith [1]

199 126

We examine the properties of certain mappings between the lattice of ideals of a commutative ring R and the lattice of submodules of an R-module M, in particular considering when these mappings are lattice homomorphisms. We prove that the mapping λ from the lattice of ideals of R to the lattice of submodules of M defined by λ(B) = BM for every ideal B of R is a (lattice) isomorphism if and only if M is a finitely generated faithful multiplication module. Moreover, for certain but not all rings R, there is an isomorphism from the lattice of ideals of R to the lattice of submodules of an R-module M if and only if the mapping λ is an isomorphism.
Lattice homomorphism, commutative ring, Prufer domain, multiplication module, Noetherian ring
  • D. D. Anderson, Some remarks on multiplication ideals, Math. Japonica, (1980), 463-469.
  • D. D. Anderson and Y. Al-Shaniafi, Multiplication modules and the ideal θ(M ), Comm. Algebra, 30(7)(2002), 3383-3390.
  • A. Barnard, Multiplication modules, J. Algebra, 71(1981), 174-178.
  • Z. A. El-Bast and P. F. Smith, Multiplication modules, Comm. Algebra, (4)(1988), 755-779.
  • R. Gilmer, Multiplicative Ideal Theory, Marcel Dekker, New York, 1972.
  • J. C. McConnell and J. C. Robson, Noncommutative Noetherian Rings, Wiley, Chichester, 1987.
  • D. W Sharpe and P. Vamos, Injective Modules, Cambridge Tracts in Math- ematics and Mathematical Physics 62, Cambridge Univ. Press, Cambridge, S. Singh and F. Mehdi, Multiplication modules, Canad. Math. Bull., 22 (1979), 98.
  • S. Singh and Y. Al-Shaniafi, Multiplication modules, Comm. Algebra, (6)(2001), 2597-2609.
  • S. Singh and Y. Al-Shaniafi, A companion ideal of a multiplication module, Period. Math. Hungar., 46(1)(2003), 1-8.
  • P. F. Smith, Some remarks on multiplication modules, Arch. Math., 50(1988), 422. Patrick F. Smith
  • Department of Mathematics University of Glasgow Glasgow G12 8QW, Scotland UK e-mail: Patrick.Smith@glasgow.ac.uk
Konular
Diğer ID JA72VD22VT
Dergi Bölümü Makaleler
Yazarlar

Yazar: Patrick F. Smith

Bibtex @ { ieja266246, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2014}, volume = {15}, pages = {173 - 195}, doi = {10.24330/ieja.266246}, title = {MAPPINGS BETWEEN MODULE LATTICES}, key = {cite}, author = {Smith, Patrick F.} }
APA Smith, P . (2014). MAPPINGS BETWEEN MODULE LATTICES. International Electronic Journal of Algebra, 15 (15), 173-195. DOI: 10.24330/ieja.266246
MLA Smith, P . "MAPPINGS BETWEEN MODULE LATTICES". International Electronic Journal of Algebra 15 (2014): 173-195 <http://dergipark.gov.tr/ieja/issue/25196/266246>
Chicago Smith, P . "MAPPINGS BETWEEN MODULE LATTICES". International Electronic Journal of Algebra 15 (2014): 173-195
RIS TY - JOUR T1 - MAPPINGS BETWEEN MODULE LATTICES AU - Patrick F. Smith Y1 - 2014 PY - 2014 N1 - doi: 10.24330/ieja.266246 DO - 10.24330/ieja.266246 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 173 EP - 195 VL - 15 IS - 15 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266246 UR - http://dx.doi.org/10.24330/ieja.266246 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra MAPPINGS BETWEEN MODULE LATTICES %A Patrick F. Smith %T MAPPINGS BETWEEN MODULE LATTICES %D 2014 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 15 %N 15 %R doi: 10.24330/ieja.266246 %U 10.24330/ieja.266246
ISNAD Smith, Patrick F. . "MAPPINGS BETWEEN MODULE LATTICES". International Electronic Journal of Algebra 15 / 15 (Haziran 2014): 173-195. http://dx.doi.org/10.24330/ieja.266246